# SDR IPXA2023040292508

- Difficulty date: March 15, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 29,170 hours, 19,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 146N33305
- Part serial: NA
- Condition: Dented
- Location: Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3*MAJOR REPAIR* AFT LEFT FUSELAGE SKIN AT STA 1360 S-24L HAS A DENT DAMAGE ON SKIN WITH CREASING AND INTO FRAME WITH PULLING RIVETSREPAIRED SKIN PER EA 757-5360-27-A3175
